# SDR AALA201810169005

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 67,332 hours, 8,529 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Part number: SLI6017
- Part serial: 0562
- Condition: Disengaged
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE BUSTLE LOWER HOOKS WILL NOT ENGAGE.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE SLIDE IAW CARD 72L80025001. CHECKED GOOD.
